# SDR ERAA094453

- Difficulty date: April 4, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N298EH
- Make and model: Bolkms BO105S
- Aircraft time: 7,172 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: D24873101
- Part serial: 0137
- Condition: Leaking
- Location: Lt Mlg
- Part time: 10,739 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYLINDER BOTTLE LEAKING DOWN PRESSURE.  SQUIB VALVE ON CYLINDER WAS CHECKED FOR LEAKS, LEAK WAS DISCOVERED AT SQUIB VALVE TO MANIFOLD JUNCTION. ACTION TAKEN:  REMOVED SQUIB VALVE  MANIFOLD ASSY FROM CYLINDER.  REMOVED AND REPLACED O RING AND LEATHER BACK UP RING SEALING THE MANIFOLD TO THE SQUIB VALVE.  RE-INSTALLED SQUIB VALVE ASSY TO THE CYLINDER AND RE PRESURIZED CYLINDER WITH NITROGEN.  NO LEAKS DETECTED.  CYLINDER RE INSTALLED ONTO FLOAT.
